# SDR DU4R2006653

- Difficulty date: October 21, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291025 N/R 25189 CORROSION IN SCREW HOLES AND DRILLED OFF SCREWS AT SUPPORT BEAM AFT PIT FLOOR LEVEL S-27R FROM BS 1380 TO 1440.  OVERSIZED HOLE, INSTALLED FREEZE PLUG, FABRICATED AND INSTALLED REPAIR STRAP 2.50 INCHES X .90 INCHES FROM 7075-T6 .063 INCH IAW SRM 51-20-07, 51-40-2 AND 51-20-01.
